RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2007, Issue 26, Pages 179–194 (Mi tsp44)  

This article is cited in 1 scientific paper (total in 1 paper)

On the index instability for some nonlocal elliptic problems

P. L. Gurevich


Full text: PDF file (567 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 143:4, 3293–3302

Bibliographic databases:

Document Type: Article
UDC: 517.9

Citation: P. L. Gurevich, “On the index instability for some nonlocal elliptic problems”, Tr. Semim. im. I. G. Petrovskogo, 26, 2007, 179–194; J. Math. Sci. (N. Y.), 143:4 (2007), 3293–3302

Citation in format AMSBIB
\Bibitem{Gur07}
\by P.~L.~Gurevich
\paper On the index instability for some nonlocal elliptic problems
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2007
\vol 26
\pages 179--194
\mathnet{http://mi.mathnet.ru/tsp44}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2816527}
\elib{http://elibrary.ru/item.asp?id=13533820}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 143
\issue 4
\pages 3293--3302
\crossref{https://doi.org/10.1007/s10958-007-0209-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248386508}


Linking options:
  • http://mi.mathnet.ru/eng/tsp44
  • http://mi.mathnet.ru/eng/tsp/v26/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Gurevich, “Elliptic problems with nonlocal boundary conditions and Feller semigroups”, Journal of Mathematical Sciences, 182:3 (2012), 255–440  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:47
    Full text:18
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019